# SDR VNAA20191212101

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 8,890 hours, 8,075 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL100 FLIGHT 5345 RECEIVED INBOARD FLIGHT SPOILERONS AND SPOILER CAUTION MESSAGE. CAPT FOLLOWED QRH WHILE FO FLEW THE AC. PAX WERE NOTIFIED OF THE EMERGENCY LANDING BY THE FLIGHT ATTENDANTS. THE AC LANDED SAFELY AND TAXI TO THE GATE UNDER OWN POWER. EMERGENCY TRUCKS DID ROLL AND AN EMERGENCY WAS DECLARED. PERFORMED SPOST 1 & 2 IAW CRJ900 AMM 27-61-05-740-802/801 OP CHECK GOOD AT THIS TIME.
